Volume 36, Number 1, January/February 2002
|Page(s)||55 - 68|
|Published online||15 April 2002|
- L.M. Abia, J.C. Lopez-Marcos and J. Martinez, Blow-up for semidiscretizations of reaction diffusion equations. Appl. Numer. Math. 20 (1996) 145-156. [CrossRef] [MathSciNet] [Google Scholar]
- L.M. Abia, J.C. Lopez-Marcos and J. Martinez, On the blow-up time convergence of semidiscretizations of reaction diffusion equations. Appl. Numer. Math.26 (1998) 399-414. [Google Scholar]
- G. Acosta, J. Fernández Bonder, P. Groisman and J.D. Rossi. Numerical approximation of a parabolic problem with nonlinear boundary condition in several space dimensions. Preprint. [Google Scholar]
- H. Amann, Parabolic evolution equations and nonlinear boundary conditions, J. Differential Equations. 72 (1988) 201-269. [CrossRef] [MathSciNet] [Google Scholar]
- C. Bandle and H. Brunner, Blow-up in diffusion equations: a survey. J. Comput. Appl. Math. 97 (1998) 3-22. [CrossRef] [MathSciNet] [Google Scholar]
- M. Berger and R.V. Kohn, A rescaling algorithm for the numerical calculation of blowing up solution. Comm. Pure Appl. Math. 41 (1988) 841-863. [CrossRef] [MathSciNet] [Google Scholar]
- C.J. Budd, W. Huang and R.D. Russell, Moving mesh methods for problems with blow-up. SIAM J. Sci. Comput. 17 (1996) 305-327. [CrossRef] [MathSciNet] [Google Scholar]
- Y.G. Chen, Asymptotic behaviours of blowing up solutions for finite difference analogue of . J. Fac. Sci. Univ. Tokyo Sect. IA Math. 33 (1986) 541-574. [MathSciNet] [Google Scholar]
- P.G. Ciarlet, The Finite Element Method for Elliptic Problems. North-Holland Publishing Company, Amsterdam, New York, Oxford (1978). [Google Scholar]
- R.G. Durán, J.I. Etcheverry and J.D. Rossi, Numerical approximation of a parabolic problem with a nonlinear boundary condition. Discrete Contin. Dyn. Syst. 4 (1998) 497-506. [CrossRef] [Google Scholar]
- C.M. Elliot and A.M. Stuart, Global dynamics of discrete semilinear parabolic equations. SIAM J. Numer. Anal. 30 (1993) 1622-1663. [CrossRef] [MathSciNet] [Google Scholar]
- J. Fernández Bonder and J.D. Rossi, Blow-up vs. spurious steady solutions. Proc. Amer. Math. Soc. 129 (2001) 139-144. [CrossRef] [MathSciNet] [Google Scholar]
- A.R. Humphries, D.A. Jones and A.M. Stuart, Approximation of dissipative partial differential equations over long time intervals, in D.F. Griffiths et al., Eds., Numerical Analysis 1993. Proc. 15th Dundee Biennal Conf. on Numerical Analysis, June 29-July 2nd, 1993, University of Dundee, UK, in Pitman Res. Notes Math. Ser. 303, Longman Scientific & Technical, Harlow (1994) 180-207. [Google Scholar]
- C.V. Pao, Nonlinear Parabolic and Elliptic Equations. Plenum Press, New York (1992). [Google Scholar]
- J.P. Pinasco and J.D. Rossi, Simultaneousvs. non-simultaneous blow-up. N. Z. J. Math. 29 (2000) 55-59. [Google Scholar]
- J.D. Rossi, On existence and nonexistence in the large for an N-dimensional system of heat equations with nontrivial coupling at the boundary. N. Z. J. Math. 26 (1997) 275-285. [Google Scholar]
- A. Samarski, V.A. Galaktionov, S.P. Kurdyunov and A.P. Mikailov, Blow-up in QuasiLinear Parabolic Equations, in Walter de Gruyter, Ed., de Gruyter Expositions in Mathematics 19, Berlin (1995). [Google Scholar]
- A.M. Stuart and A.R. Humphries, Dynamical systems and numerical analysis, in Cambridge Monographs on Applied and Computational Mathematics 2, Cambridge University Press, Cambridge (1998). [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.